# SDR SWIA2022012464015

- Difficulty date: January 19, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N783SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10281
- Aircraft time: 33,498 hours, 20,765 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Fire Warning
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FIRE ON SHORT FINAL. WENT OUT ALMOST IMMEDIATELY,  DUE TO REPEAT FIRE EVENTS, APU REQUIRED TO BE REPLACED AND SHIPPED TO SLC FOR INSPECTION. SMOD APPROVAL REQUIRED BEFORE RTS.   REMOVED AND REPLACED APU ASSEMBLY IN REFERENCE TO  AMM 49-10-00 . COMPLIED WITH TASK CARD 49-300-1001-SKY.
